# SDR GLBA201112052

- Difficulty date: December 2, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 31,654 hours, 38,920 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Open
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE PASSENGER BRIEFING (WITH ENGINES NOT RUNNING), A PASSENGER OPENED UP THE 6C EMERGENCY EXIT DOOR.  MX REINSTALLED THE EMERGENCY EXIT DOOR.
